MAUDE Adverse Event Report: IMMUCOR, INC. GALILEO ECHO (V2.0); AUTOMATED BLOOD BANK SYSTEM

IMMUCOR, INC. GALILEO ECHO (V2.0); AUTOMATED BLOOD BANK SYSTEM
Model Number 0087000
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor's investigation indicated that the cause of the event was likely a power surge from the ups when the j6 cable was connected.The immucor service technician on site noted some dried saline crystals (but no wet saline and none near the camera cables), and that the user had been replacing the ups batteries every 2 years, but the ups is not user-serviceable.The upgrade was subsequently completed and the instrument was returned to service january 17, 2020.The internal immucor record for this event is pr#(b)(4).
 
Event or Problem Description
On (b)(6) 2020 an immucor service technician was performing a camera module upgrade on a galileo echo instrument when they noted a spark and smoke.

Brand Name
GALILEO ECHO (V2.0)
Common Device Name
AUTOMATED BLOOD BANK SYSTEM
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key9655778
Report Number1034569-2020-00017
Device Sequence Number11198259
Product Code KSZ
UDI-Device Identifier10888234001584
UDI-Public10888234001584
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
BK170132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0087000
Device Catalogue Number0087000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2020
Initial Report FDA Received Date01/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1